# SDR DHL2002804009

- Difficulty date: September 21, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

1)  REJECTED TAKEOFF AT APPROX. 90 KTS DUE TO NO AIRSPEED INDICATIONS ON  CAPT. OR F/O'S AIRSPEED INDICATIONS. NORMAL BRAKING & REVERSE USED.2)  PERFORM AISPEED INDICATOR FUNCTIONAL CK BOTH CAPT & F/O CKS GOOD IAW DC 8 MMS 34-11-00. PERFORM  PITOT LEAK TEST WITH DPS 350 TESTER CHKS GOOD IAW DC 8 MMS 34-12-00 LEAK CHK CAPT. FO & ALT SYSYTEM PERFORMED ALL
